Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 25, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 3, 2019, 4:23 PM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2019, 4:23 PM CST (22:23 UTC)
- Expired
- Mar 3, 2019, 5:00 PM CST
- In force
- 37 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 88 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 4:36 PM CST | TSTM WND GST 61 | 5 N Valparaiso, FL | 61 MPH WIND GUST REPORTED ON EGLIN AFB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 11:03 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
767
WUUS54 KMOB 032223
SVRMOB
FLC091-113-032315-
/O.NEW.KMOB.SV.W.0025.190303T2223Z-190303T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
423 PM CST SUN MAR 3 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southern Okaloosa County in northwestern Florida...
Southeastern Santa Rosa County in northwestern Florida...
* Until 515 PM CST.
* At 423 PM CST, severe thunderstorms were located along a line
extending from 6 miles west of Eglin Air Force Base to near
Shalimar to 3 miles west of Navarre, moving south at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB,
Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Navarre,
Shalimar, Cinco Bayou and Navarre Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.
LAT...LON 3035 8699 3036 8699 3037 8692 3037 8699
3054 8698 3072 8639 3038 8640 3039 8674
TIME...MOT...LOC 2223Z 339DEG 12KT 3059 8638 3048 8660 3042 8697
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
858
WWUS54 KMOB 032238
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
438 PM CST SUN MAR 3 2019
FLC091-113-032315-
/O.CON.KMOB.SV.W.0025.000000T0000Z-190303T2315Z/
Okaloosa FL-Santa Rosa FL-
438 PM CST SUN MAR 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR SOUTHERN OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES...
At 438 PM CST, severe thunderstorms were located along a line
extending from 6 miles southwest of Eglin Air Force Base to Lake
Lorraine to 3 miles southwest of Navarre, moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Navarre, Shalimar, Cinco
Bayou and Navarre Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.
LAT...LON 3035 8699 3036 8699 3037 8692 3037 8699
3050 8698 3065 8639 3038 8640 3039 8674
TIME...MOT...LOC 2238Z 330DEG 17KT 3054 8635 3043 8657 3037 8694
HAIL...<.75IN
WIND...60MPH
$$300
WWUS54 KMOB 032256
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
456 PM CST SUN MAR 3 2019
FLC113-032306-
/O.CAN.KMOB.SV.W.0025.000000T0000Z-190303T2315Z/
Santa Rosa FL-
456 PM CST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANTA ROSA COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.
LAT...LON 3039 8680 3039 8682 3041 8680 3055 8680
3065 8639 3038 8640
TIME...MOT...LOC 2256Z 336DEG 13KT 3041 8640 3030 8694
$$
FLC091-032315-
/O.CON.KMOB.SV.W.0025.000000T0000Z-190303T2315Z/
Okaloosa FL-
456 PM CST SUN MAR 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR SOUTHERN OKALOOSA COUNTY...
At 456 PM CST, severe thunderstorms were located along a line
extending from 5 miles east of Destin to 6 miles southwest of Navarre
Beach, moving southeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.
LAT...LON 3039 8680 3039 8682 3041 8680 3055 8680
3065 8639 3038 8640
TIME...MOT...LOC 2256Z 336DEG 13KT 3041 8640 3030 8694
HAIL...<.75IN
WIND...60MPH
$$895
WWUS54 KMOB 032300
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
500 PM CST SUN MAR 3 2019
FLC091-032309-
/O.CAN.KMOB.SV.W.0025.000000T0000Z-190303T2315Z/
Okaloosa FL-
500 PM CST SUN MAR 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OKALOOSA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for northwestern
Florida.
LAT...LON 3039 8680 3039 8682 3041 8680 3055 8680
3065 8639 3038 8640
TIME...MOT...LOC 2259Z 339DEG 12KT 3040 8639 3029 8693
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:24 PM CST, 59 minutes earlier.
Area forecast discussion, Mar 3, 3:24 PM CST, 59 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
324 PM CST Sun Mar 3 2019
.NEAR TERM /Now Through Monday/...Frontal boundary currently lies
generally along the I-65 corridor Southwestward into Mobile
County. A line of thunderstorms exist along and ahead of this
boundary with lingering showers following in its wake. This
boundary and leading thunderstorms are expected to push
southeastward and out of the area by late afternoon and early
evening time frame. Some storms developing along this line of
thunderstorms have and may become severe capable of producing
damaging straight line winds, dime to quarter size hail, and
possible tornadoes. The severe thunderstorm threat will ends
following passage of the cold front. Dryer and much cooler air
advects in to the area, driven southward by a broad area of
surface high pressure in the Northern Plains region. Post frontal
cloudiness will linger through the night but gradually scatter out
tomorrow as deep layer subsidence develops over the area.
Tonight's lows will be much cooler than what we've experience as of
late. Lows are expected to fall into the mid to upper 30s over SE
Mississippi and northern interior counties of SW Alabama. Otherwise,
minimum temperatures will fall into the low to mid 40s. Afternoon
temperatures Monday will struggle to get out of the 50s with upper
40s possible over Wayne, Choctaw and northern Clarke counties. /08
.SHORT TERM /Monday night Through Wednesday night/...Overnight lows
Monday night are expected to fall into the 30s except low 40s along
the immediate coast. Temperatures fall to near to below freezing
west of the I-65 corridor. Fair skies prevail on Tuesday as deep
layer subsidence dominates vertical motions. Cold air advection
though will keep area temperatures far cooler than climatological
norms for this time of year ranging from upper 40s to low 50s over
more northern interior locations to generally mid 50s closer to the
coast.
Continued cold air advection coupled with efficient radiational
cooling Tuesday night will provide for more widespread freezing
temperatures to develop with only sites along the immediate coast
expected to remain a little above. High temperatures Wednesday climb
into the upper 40s and low 50s. Overnight lows Wednesday are
expected to fall to near to below freezing over inland locations
and mid to upper 30s closer to the coast. /08
.LONG TERM /Thursday Through Sunday/...High pressure centered
from the Mid-South Wednesday moves shifts east to the Western
Atlantic Thursday, resulting in a return flow and a moderation in
temperatures. The chance of showers and perhaps a few storms
increases over the weekend with another frontal passage possible
Sunday. /08
&&
.MARINE...A line of thunderstorms followed by a cold front will
push southeastward across the marine area this afternoon through
evening. Some storm along this line may become strong to severe and
produce hail, damaging straight line winds and a possible tornado
through early this evening. A moderate to strong northerly flow will
follow in the wake of the front creating hazardous conditions for
small craft. Offshore flow continues through mid week, but gradually
diminishes. By late week a light, more east to southeasterly flow is
expected to develop over the marine area. /08
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 39 54 33 53 30 55 35 64 / 20 0 10 0 0 0 0 0
Pensacola 43 57 38 55 34 56 40 62 / 60 10 10 10 0 0 0 0
Destin 45 58 42 56 36 55 42 61 / 80 10 10 10 0 0 0 0
Evergreen 39 53 32 52 27 55 31 64 / 40 0 10 0 0 0 0 0
Waynesboro 34 49 30 50 26 53 30 62 / 20 0 10 0 0 0 0 0
Camden 37 50 30 50 26 53 29 62 / 20 0 10 0 0 0 0 0
Crestview 43 57 37 55 30 56 32 62 / 70 10 10 10 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.
FL...High Rip Current Risk through late tonight for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until noon CST Monday for GMZ650-655-670-
675.
Small Craft Advisory from midnight tonight to noon CST Monday
for GMZ631-632.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Mar 3, 3:56 PM CST, 27 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 356 PM CST Sun Mar 3 2019 ALZ265-266-FLZ202-204-206-042200- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 356 PM CST Sun Mar 3 2019 ...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Tornado Watch. Scattered to numerous thunderstorms, some strong to severe this afternoon into early evening, bringing the potential for damaging winds, isolated tornadoes and hail up to a quarter size. Heavy rain will also be possible and may lead to nuisance type flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ALZ060-261>264-FLZ201-203-205-042200- Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- 356 PM CST Sun Mar 3 2019 ...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Scattered to numerous thunderstorms, some strong to severe this afternoon into early evening, bringing the potential for damaging winds, isolated tornadoes and hail up to a quarter size. Heavy rain will also be possible and may lead to nuisance type flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ALZ051>059-MSZ067-075-076-078-079-042200- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Wayne-Perry-Greene-Stone-George- 356 PM CST Sun Mar 3 2019 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama and southeast Mississippi. .DAY ONE...This Afternoon and Tonight. The probability for hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. GMZ630-633>636-042200- Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 356 PM CST Sun Mar 3 2019 ...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Scattered to numerous thunderstorms, some strong to severe late this afternoon into early evening, bringing the potential for damaging winds, isolated tornadoes and hail up to a quarter size. Visibility locally reduced to a mile or less at times with the passage of heavier downpours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. GMZ650-655-042200- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 356 PM CST Sun Mar 3 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST MONDAY... ...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Small Craft Advisory. Scattered to numerous thunderstorms, some strong to severe late this afternoon into early evening, bringing the potential for damaging winds, isolated tornadoes and hail up to a quarter size. Visibility locally reduced to a mile or less at times with the passage of heavier downpours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ670-675-042200- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 356 PM CST Sun Mar 3 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ631-632-042200- Southern Mobile Bay-Mississippi Sound- 356 PM CST Sun Mar 3 2019 ...TORNADO WATCH 7 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Tornado Watch. Small Craft Advisory. Scattered to numerous thunderstorms, some strong to severe late this afternoon into early evening, bringing the potential for damaging winds, isolated tornadoes and hail up to a quarter size. Visibility locally reduced to a mile or less at times with the passage of heavier downpours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
In the hours before
Local storm report, Mar 3, 3:02 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM TORNADO 5 SSE TOPTON 31.22N 88.13W
03/03/2019 WASHINGTON AL EMERGENCY MNGR
SIGNIFICANT DAMAGE TO A CHURCH AND ONE
MOBILE HOME REPORTED AS WELL AS SEVERAL
TREES DOWN ALONG FAIRFORD RD IN SIMS CHAPEL,
AL. TIME ESTIMATED BY RADAR.
&&
DRJSpecial weather statement, Mar 3, 3:04 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
304 PM CST SUN MAR 3 2019
ALZ262>265-FLZ201-032200-
Mobile Coastal AL-Baldwin Central AL-Baldwin Inland AL-
Mobile Central AL-Escambia Inland FL-
304 PM CST SUN MAR 3 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MOBILE...CENTRAL BALDWIN AND NORTHWESTERN
ESCAMBIA COUNTIES UNTIL 400 PM CST...
At 304 PM CST, the strong thunderstorms were located along a line
extending from 10 miles east of Bay Minette to 4 miles east of
Downtown Mobile to 6 miles east of Big Point, and moving southeast at
30 mph.
Half inch hail and winds gusts of 40 to 50 mph will be possible with
these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Daphne, Tillmans Corner, Fairhope,
Theodore, Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre,
Loxley, Stapleton, Summerdale, Silverhill, Coden, Mobile Regional
Airport, I10 And I65 and Alabama Port.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 600 PM CST for southwestern
Alabama...and northwestern Florida.
LAT...LON 3033 8819 3036 8819 3040 8834 3039 8840
3069 8841 3071 8804 3067 8803 3070 8803
3071 8801 3090 8762 3085 8734 3060 8747
3044 8780 3047 8780 3041 8787 3042 8790
3049 8791 3049 8793 3044 8810 3035 8812
TIME...MOT...LOC 2104Z 311DEG 26KT 3087 8759 3067 8799 3061 8838Local storm report, Mar 3, 3:17 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 6 NNW HONORAVILLE 31.92N 86.46W
03/03/2019 BUTLER AL EMERGENCY MNGR
DAMAGE REPORTED TO HOMES AND MULTIPLE TREES
DOWN NEAR STEINER STORE ROAD AND SPRING
CREEK RD NORTHEAST OF GREENVILLE, AL.
POSSIBLE TORNADO. TIME ESTIMATED BY RADAR.
&&
DRJLocal storm report, Mar 3, 3:33 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
333 PM CST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG GAINESTOWN 31.45N 87.69W
03/03/2019 CLARKE AL EMERGENCY MNGR
TREE BLOCKING ROAD AT WALKER SPRINGS ROAD
NEAR OVERSTREET GROCERY.
&&
BBLocal storm report, Mar 3, 3:54 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM LIGHTNING 2 E PACE 30.60N 87.12W
03/03/2019 SANTA ROSA FL 911 CALL CENTER
FIRE TO A STRUCTURE NEAR HWY 90 AND SPEARS
ST. IN MILTON, FL DUE TO A LIGHTNING STRIKE.
TIME ESTIMATED BY RADAR.
&&
DRJLocal storm report, Mar 3, 3:55 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM MARINE TSTM WIND PENSACOLA INTERNATIONAL 30.47N 87.19W
03/03/2019 M41 MPH ESCAMBIA FL ASOS
ASOS STATION PNS, PENSACOLA REGIONAL
AIRPORT. 41 MPH (36 KNOT) WIND GUST.
&&
BBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:13 PM CST | Severe Thunderstorm Warning | MOB | Escambia | 47 min |
| Mar 3, 2:50 PM CST | Special Weather Statement | MOB | Santa Rosa | 40 min |
| Mar 3, 3:04 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 41 min |
| Mar 3, 3:25 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 50 min |
| Mar 3, 3:51 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 39 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.